Home / Faculty / Damasco, Joseph Ray Clarence

Damasco, Joseph Ray Clarence

Assistant Professor
  • Education
    • Doctor of Philosophy in Mathematics
      University of the Philippines Diliman

      Dissertation: More Symmetric Fundamental Domains for Lattices and Perfect Colorings of Graphs
      Adviser: Dr. Dirk Frettlöh and Dr. Manuel Joseph Loquias

    • Master of Science in Mathematics
      University of the Philippines Diliman

      Thesis: On Class Numbers of Bicyclic Biquadratic Fields
      Adviser: Dr. Fidel Nemenzo

    • Bachelor of Science in Mathematics
      University of the Philippines Diliman

      Thesis: Analysis of Cancer-Related Mathematical Models: Apoptosis and MicroRNA Regulation of a Cancer Network
      Adviser: Dr. Ricardo del Rosario and Dr. Marian Roque

  • Teaching

    Second semester AY 2023-2024

    Mathematics 108 (Foundations of Abstract Mathematics) TWHFV-1, TWHFW
    Mathematics 204 (Classical and Modern Geometry) SRU


    Graduate students

    • Current
    1.  Vince Michael Walo (M.S. Mathematics)
    • Former
    1. John Mel Dacaymat (M.S. Mathematics, 2022, Co-Adviser: Maria Carmen Amarra)
      Thesis title: Diameter of some families of quotient-complete, arc-transitive Cayley graphs


    Undergraduate students

    • Current
    1. Althea Audrey Piatos
    2. Juan Carlos Santos
    • Former
    1. Phoebe Furagganan (Midyear 2020)
    2. Nikko Ocampo (2nd sem, AY 2014-15)
  • Publications
    1. Damasco JRCG, Frettlöh D. Perfect colorings of regular graphs. In: Polytopes and Discrete Geometry, Contemporary Mathematics, Vol. 764, American Mathematical Society, Providence, RI, 2021, pp. 43-56.
    2. Damasco JRCG, Frettlöh D, Loquias MJC. Fundamental domains for rhombic lattices with dihedral symmetry of order 8. The Electronic Journal of Combinatorics, Vol. 26 (2019): Paper 3.5.
    3. del Rosario RCH, Damasco JRCG, Aguda BD. MicroRNA inhibition fine-tunes and provides robustness to the restriction point switch of the cell cycle. Scientific Reports, Vol. 6 (2016): Article No. 32823.
    4. Damasco JRCG, Roque MP, del Rosario RCH. Mathematical analysis of bistability in reduced models of apoptosis. SciEnggJ (formerly Philippine Science Letters), Vol. 6 No. 2 (2013): pp. 138-146.
    5. Caspe CA, Damasco JRCG, Tan EL. The Lucci cube: A new graph and some of its structural and enumerative properties. Philippine Computing Journal, Vol. 7 No. 2 (2012): pp. 54-62.